# SDR SWIA201436896

- Difficulty date: March 25, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 30,867 hours, 25,516 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREEMENT.  ADJUSTED WOW SENSOR AT TORQUE LINKS. SWUNG GEAR SEVERAL TIMES.
